On the study of conjugate series of a Fourier series by $ K^\lambda$-summability methods

Authors

  • Shyam Lal
  • Prem Narain Singh

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.261

Abstract

Vukovic (1965) and Kathal (1969) have studied the $ K^\lambda$-summability of Fourier series. In this paper, generalizing an earlier result of Kathal, a theorem on $ K^\lambda$-summability of conjugate series of a Fourier series has been established.

Author Biography

Shyam Lal

Department of Mathematics, Faculty of Science University of Allahabad, Allahabad-211002, India.

Downloads

Published

2003-06-30

How to Cite

Lal, S., & Singh, P. N. (2003). On the study of conjugate series of a Fourier series by $ K^\lambda$-summability methods. Tamkang Journal of Mathematics, 34(2), 147-154. https://doi.org/10.5556/j.tkjm.34.2003.261

Issue

Section

Papers

Most read articles by the same author(s)